Alert archive / Indiana / River Flood Warnings in 2015
River Flood Warning 284, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Jul 19, 2015, 4:55 AM EDT for Delaware County, Randolph County, Indiana. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2015, 4:55 AM EDT (08:55 UTC)
- Expired
- Jul 26, 2015, 4:55 AM EDT
- In force
- 7 days
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Delaware County, IN, Randolph County, IN
The radar
The Indianapolis radar (KIND), 114 km from the middle of the area, began a volume at 08:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississinewa River near Ridgeville (RGVI3).
- Action stage
- 8 ft
- Minor stage
- 11 ft
- Moderate stage
- 13 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
206
WGUS43 KIND 190855
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
455 AM EDT SUN JUL 19 2015
...The National Weather Service in Indianapolis has issued a Flood
Warning for portions of the following rivers in central and southern
Indiana...
Mississinewa River...
.Water levels are high after heavy rainfall Saturday afternoon and
evening.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC035-135-192055-
/O.NEW.KIND.FL.W.0284.150719T0855Z-000000T0000Z/
/RGVI3.1.ER.150719T0627Z.150719T0730Z.000000T0000Z.UU/
455 AM EDT SUN JUL 19 2015
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Mississinewa River near Ridgeville.
* until further notice.
* At 3:30 AM Sunday the stage was 11.3 feet.
* Flood stage is 11.0 feet.
* At 11.5 feet...Water on the shoulder and edge of State Road 1 south
of the junction with State Road 28 in western Randolph county. The
top of the crest stage recorder pipe near the higher staff gage.
&&
LAT...LON 4029 8495 4030 8527 4041 8543 4038 8551
4024 8528 4026 8496
$$1 follow-up statement
223
WGUS83 KIND 191513
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1113 AM EDT SUN JUL 19 2015
...A Flood Warning continues for portions of the following rivers in
Indiana...
East Fork White River...Eel River...Mississinewa River...Muscatatuck
River...Wabash River...White River...Youngs Creek...
.Recent periods of heavy rain along with forecast precipitation have
resulted in widespread flooding across much of central and southern
Indiana.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC071-093-175-201513-
/O.EXT.KIND.FL.W.0245.000000T0000Z-150722T0600Z/
/SERI3.3.ER.150712T1727Z.150715T0945Z.150721T1800Z.UU/
1113 AM EDT SUN JUL 19 2015
The Flood Warning continues for
The East Fork White River at Seymour.
* until late Tuesday night.
* At 9:45 AM Sunday the stage was 16.1 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Tuesday early afternoon.
* At 16.0 feet...Extensive lowland flooding affecting agricultural
lands. Many county and state roads in flood plain become
impassable by high water. These include SR 235 East of Medora...SR
258 East of Cortland...County Road 725 N and possibly State Road 39
South of Tampico. High water affects county roads near Vallonia
and Shields...Ewing Road near Brownstown...County road 525 North
near Seymour wastewater treatment plant...Honeytown Road and
possibly state roads 250 East of Dudleytown and 256 west of Austin.
&&
LAT...LON 3906 8587 3893 8604 3879 8620 3877 8613
3886 8599 3905 8583
$$
INC093-101-201512-
/O.CON.KIND.FL.W.0246.000000T0000Z-150727T0320Z/
/BEDI3.2.ER.150714T0148Z.150718T1315Z.150726T1520Z.UU/
1113 AM EDT SUN JUL 19 2015
The Flood Warning continues for
The East Fork White River near Rivervale.
* until Sunday July 26.
* At 10:30 AM Sunday the stage was 31.1 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late Sunday morning.
* At 32.0 feet...Some evacuations in the Fort Ritner area are
necessary. Flooding of low areas in Fort Ritner is in progress.
Backwater floods county roads at some distance from river.
&&
LAT...LON 3880 8618 3878 8631 3882 8643 3877 8646
3872 8631 3878 8613
$$
INC093-101-201512-
/O.CON.KIND.FL.W.0247.000000T0000Z-150726T2200Z/
/BFRI3.2.ER.000000T0000Z.150719T1800Z.150726T1000Z.UU/
1113 AM EDT SUN JUL 19 2015
The Flood Warning continues for
The East Fork White River near Bedford.
* until Sunday July 26.
* Flood stage is 20.0 feet.
* Forecast...The river is forecast to have a maximum value of 27.9
feet this afternoon.
* At 27.9 feet...During the March 2008 flood the following roads were
reported closed in article by the Bedford Times published on March
26, 2008 assuming the interview took place on March 25: Peerless
Road, Lawrenceport Tunnelton Road, Pumphouse Road, Indiana Stote
Road 450, Stumphole Bridge Road, Mill Creek Road, Earl Road, Dillon
Road, River Road and Rager Road.
&&
LAT...LON 3881 8643 3883 8650 3885 8656 3882 8657
3879 8651 3877 8645
$$
INC093-101-201512-
/O.CON.KIND.FL.W.0248.000000T0000Z-150726T1200Z/
/WLLI3.1.ER.150716T1815Z.150719T1800Z.150726T0000Z.UU/
1113 AM EDT SUN JUL 19 2015
The Flood Warning continues for
The East Fork White River at Williams.
* until Sunday July 26.
* At 7:00 AM Sunday the stage was 13.0 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 13.3 feet by this
afternoon. The river will fall below flood stage Saturday evening.
* At 14.0 feet...Flooding approaches local residents located on low
flood plain areas on local streams. State Road 450 just east of
Williams is extensively flooded and becomes a recreational area for
local geese and ducks. Only the highest campgrounds at Williams
Dam are out of water. Huron and Williams Road (Williams Wooden
Bridge road) flooded immediately south of Indiana 450 just west of
Williams. Dillman Road (CR 1000 W) immediately north of Indiana
450 begins to flood. Indiana 450 begins to flood at Coxton Road.
&&
LAT...LON 3884 8655 3882 8671 3873 8683 3867 8672
3874 8661 3879 8651
$$
INC027-037-101-125-201512-
/O.EXT.KIND.FL.W.0269.000000T0000Z-150725T0112Z/
/SHLI3.1.ER.150718T0912Z.150720T1200Z.150724T1312Z.UU/
1113 AM EDT SUN JUL 19 2015
The Flood Warning continues for
The East Fork White River at Shoals.
* until Friday evening.
* At 10:30 AM Sunday the stage was 23.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 24.1 feet by
tomorrow early afternoon. The river will fall below flood stage
late Friday morning.
* At 24.0 feet...Roads that flood include, East and West River Road,
Spout Spring Road, State Road 550 in two places, a county road near
Beech Creek, Chicken Farm Road and Cemetery Road. High water forms
at least one island. Two families must walk or take boats to
leave. One county road in Dubois County floods.
&&
LAT...LON 3873 8683 3854 8698 3857 8722 3850 8723
3845 8681 3868 8671
$$
INC055-105-119-201512-
/O.EXT.KIND.FL.W.0231.000000T0000Z-150721T1412Z/
/SPNI3.2.ER.150709T0637Z.150716T0830Z.150721T0212Z.UU/
1113 AM EDT SUN JUL 19 2015
The Flood Warning continues for
The White River at Spencer.
* until Tuesday morning.
* At 10:30 AM Sunday the stage was 16.7 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.4 feet by this
evening. The river will fall below flood stage tomorrow late
evening.
* At 18.0 feet...Flooding begins of Owen County Fairgrounds and Cooper
Park on southside of Spencer.
&&
LAT...LON 3936 8666 3933 8674 3913 8696 3911 8692
3928 8675 3934 8665
$$
INC027-055-083-201512-
/O.EXT.KIND.FL.W.0232.000000T0000Z-150722T2040Z/
/ELLI3.1.ER.000000T0000Z.150717T1900Z.150722T0840Z.UU/
1113 AM EDT SUN JUL 19 2015
The Flood Warning continues for
The White River at Elliston.
* until Wednesday afternoon.
* At 8:05 AM Sunday the stage was 21.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.2 feet by
tomorrow early afternoon. The river will fall below flood stage
Wednesday morning.
* At 23.0 feet...Extensive flooding of agricultural lands begin.
&&
LAT...LON 3913 8696 3905 8699 3900 8697 3900 8693
3908 8694 3912 8692
$$
INC027-055-083-201512-
/O.EXT.KIND.FL.W.0233.000000T0000Z-150722T1516Z/
/NWBI3.2.ER.000000T0000Z.150718T0645Z.150722T0316Z.UU/
1113 AM EDT SUN JUL 19 2015
The Flood Warning continues for
The White River at Newberry.
* until Wednesday morning.
* At 10:30 AM Sunday the stage was 16.8 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Tuesday before midnight.
* At 17.0 feet...Flood waters blocks access and begins to surround
about 5 to 10 river cabins on south side of the river just
southwest of Newberry.
&&
LAT...LON 3900 8696 3894 8708 3887 8715 3885 8712
3892 8700 3900 8694
$$
INC027-051-083-125-201512-
/O.EXT.KIND.FL.W.0234.000000T0000Z-150724T0412Z/
/FREI3.1.ER.150709T0857Z.150719T0500Z.150723T1612Z.UU/
1113 AM EDT SUN JUL 19 2015
The Flood Warning continues for
The White River at Edwardsport.
* until late Thursday night.
* At 7:00 AM Sunday the stage was 21.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Thursday early afternoon.
* At 22.9 feet...A 25 foot section of Levee Unit 8 failed at this
level on March 6 2011...flooding local roads behind the levee.
Flooding not nearly as bad as June 2008 levee failure. Flooding
was very close to one of the June 2008 failures.
&&
LAT...LON 3887 8715 3879 8729 3855 8726 3855 8723
3877 8723 3885 8712
$$
ILC185-INC027-051-083-125-201512-
/O.EXT.KIND.FL.W.0239.000000T0000Z-150728T1715Z/
/PTRI3.1.ER.150710T0020Z.150721T0000Z.150728T0515Z.UU/
1113 AM EDT SUN JUL 19 2015
The Flood Warning continues for
The White River at Petersburg.
* until Tuesday July 28.
* At 10:30 AM Sunday the stage was 22.1 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23.4 feet by
tomorrow evening. The river will fall below flood stage early
Tuesday morning.
* At 23.5 feet...Water from the Great June 2008 Flood recedes from SR
257 south of Washington. The river stage at Shoals was less than
10 feet and less than 14 feet previous day. The Lost River was
low...except for backwater from the East Fork White...during this
entire flood event.
&&
LAT...LON 3855 8726 3855 8739 3854 8744 3851 8744
3850 8727 3855 8723
$$
ILC185-INC051-083-201512-
/O.CON.KIND.FL.W.0147.000000T0000Z-150729T1200Z/
/HAZI3.2.ER.000000T0000Z.150721T1800Z.150729T0000Z.UU/
1013 AM CDT SUN JUL 19 2015
The Flood Warning continues for
The White River at Hazleton.
* until Wednesday July 29.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 24.1
feet Tuesday early afternoon.
* At 24.0 feet...A flood of this height causes great agricultural
damage from June through August. Some river cabin residents
evacuate. Most local roads flood. Several oil fields are
inaccessible.
&&
LAT...LON 3854 8744 3852 8755 3843 8773 3841 8773
3844 8760 3851 8744
$$
INC081-200946-
/O.EXT.KIND.FL.W.0280.000000T0000Z-150720T0946Z/
/AMTI3.2.ER.150718T0507Z.150719T0415Z.150720T0346Z.UU/
1113 AM EDT SUN JUL 19 2015
The Flood Warning continues for
The Youngs Creek at Amity.
* until late tonight.
* At 10:15 AM Sunday the stage was 9.1 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tonight.
* At 9.0 feet...Johnson County Roads 350 S and 400 S west of US 31 are
closed by flood waters. Upstream in Youngs Creek watershed,
flooding of city of Franklin parks with flood waters possibly 3
feet deep in some areas. CR 200 N at CR 75 W on northwest side of
Franklin and CR 250 S west of US 31 closed by high water. Amity
ditch is out of its banks.
&&
LAT...LON 3945 8605 3942 8602 3937 8602 3938 8598
3943 8599 3945 8602
$$
INC071-093-175-201512-
/O.CON.KIND.FL.W.0165.000000T0000Z-000000T0000Z/
/WHLI3.2.ER.000000T0000Z.150717T0500Z.000000T0000Z.UU/
1113 AM EDT SUN JUL 19 2015
The Flood Warning continues for
The Muscatatuck River at Wheeler Hollow.
* until further notice.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 21.0
feet this afternoon.
* At 21.7 feet...Several driveways in the Wheeler Hollow area were
flooded at this level in April 2015.
&&
LAT...LON 3878 8591 3878 8603 3880 8615 3876 8618
3873 8605 3874 8591
$$
INC035-135-192233-
/O.EXT.KIND.FL.W.0284.000000T0000Z-150719T2233Z/
/RGVI3.1.ER.150719T0627Z.150719T1145Z.150719T1633Z.UU/
1113 AM EDT SUN JUL 19 2015
The Flood Warning continues for
The Mississinewa River near Ridgeville.
* until this evening.
* At 10:30 AM Sunday the stage was 11.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* At 11.5 feet...Water on the shoulder and edge of State Road 1 south
of the junction with State Road 28 in western Randolph county. The
top of the crest stage recorder pipe near the higher staff gage.
&&
LAT...LON 4029 8495 4030 8527 4041 8543 4038 8551
4024 8528 4026 8496
$$
INC045-121-157-165-171-201512-
/O.CON.KIND.FL.W.0135.000000T0000Z-000000T0000Z/
/LAFI3.2.ER.150613T0423Z.150619T0146Z.000000T0000Z.UU/
1113 AM EDT SUN JUL 19 2015
The Flood Warning continues for
The Wabash River at Lafayette.
* until further notice.
* At 11:01 AM Sunday the stage was 15.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to a stage of 14.7 feet
by tomorrow morning.
* At 16.0 feet...Lowland flooding is in progress. Flood waters near
State Road 225 between Old Indiana 25 and Battleground. Warren CR
350 N near Black Rock Preserve and Tippecanoe CR 950 W in the
Wabash Bottoms...Janssen Tract...may be impassable. Fort Ouiatenon
grounds begins to flood. Flooding at the Grandville Public Access
site.
&&
LAT...LON 4056 8673 4048 8688 4040 8709 4033 8709
4040 8688 4054 8670
$$
INC045-121-165-171-201512-
/O.EXT.KIND.FL.W.0127.000000T0000Z-150726T1500Z/
/CVGI3.2.ER.150608T2357Z.150620T0615Z.150726T0300Z.UU/
1113 AM EDT SUN JUL 19 2015
The Flood Warning continues for
The Wabash River at Covington.
* until Sunday July 26.
* At 10:45 AM Sunday the stage was 20.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.8 feet by this
afternoon. The river will fall below flood stage Saturday before
midnight.
* At 21.0 feet...Lanes to river residences west of South River Road
south of Covington flooded. Sandhill Road at Mud Run just
northeast of Covington begins to flood. Extensive lowland flooding
in progress. Higher bottomlands flood. During Duck Hunting
Season...a perfect flood...especially if this is the first flood of
the season.
&&
LAT...LON 4040 8709 4020 8747 3997 8745 3997 8739
4017 8737 4033 8709
$$
INC121-165-167-201512-
/O.CON.KIND.FL.W.0128.000000T0000Z-000000T0000Z/
/MTZI3.2.ER.150608T1454Z.150701T0715Z.000000T0000Z.UU/
1113 AM EDT SUN JUL 19 2015
The Flood Warning continues for
The Wabash River at Montezuma.
* until further notice.
* At 10:45 AM Sunday the stage was 22.2 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to a stage of 21.7 feet
by tomorrow morning.
* At 24.0 feet...Floodwaters is near the top of all agricultural
levees. Some county roads are impassable. High water isolates a
few rural residents. Basement flooding begins along Water Street
in Montezuma. Meducsa Aggregates Gravel Company Plant Number 9
begins to flood. On April 27, 2011 at least one Vermillion County
road was flooded.
&&
LAT...LON 3997 8745 3985 8741 3977 8740 3977 8736
3986 8734 3997 8739
$$
INC121-165-167-201512-
/O.CON.KIND.FL.W.0132.000000T0000Z-000000T0000Z/
/CLNI3.1.ER.000000T0000Z.150719T1800Z.000000T0000Z.UU/
1113 AM EDT SUN JUL 19 2015
The Flood Warning continues for
The Wabash River at Clinton.
* until further notice.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 22.2
feet this afternoon.
* At 22.0 feet...Low areas of River Park at Clinton floods. Higher
county roads and bottomlands begin to flood.
&&
LAT...LON 3977 8740 3966 8742 3960 8741 3960 8736
3967 8736 3977 8735
$$
ILC023-033-INC153-167-201512-
/O.EXT.KIND.FL.W.0129.000000T0000Z-150727T1200Z/
/HUFI3.2.ER.150609T1445Z.150702T0100Z.150727T0000Z.UU/
1113 AM EDT SUN JUL 19 2015
The Flood Warning continues for
The Wabash River at Terre Haute.
* until Monday July 27.
* At 11:00 AM Sunday the stage was 20.0 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Sunday evening.
* At 20.0 feet...Extensive flooding behind Honey Creek Levee as a
result of two unrepaired levee breaks from the April 2013 flood.
This levee is maintained by the Honey Creek Levee Association.
Flood waters behind the Honey Creek levee inundates most roads and
affects a few residences and/or commerical activies.
&&
LAT...LON 3960 8741 3945 8747 3932 8763 3930 8757
3943 8740 3960 8736
$$
ILC033-101-INC083-153-201512-
/O.EXT.KIND.FL.W.0130.000000T0000Z-150729T1000Z/
/HUTI2.1.ER.000000T0000Z.150719T1800Z.150728T2200Z.UU/
1013 AM CDT SUN JUL 19 2015
The Flood Warning continues for
The Wabash River at Hutsonville Legacy Power Plant Site.
* until Wednesday July 29.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 21.6
feet this afternoon.
* At 22.0 feet...River cabins become isolated. Basement flooding
begins in Hutsonville. Extensive agricultural flooding is in
progress. Higher Illinois rural roads in eastern Clark and
Crawford counties flood.
&&
LAT...LON 3932 8763 3922 8762 3914 8768 3912 8762
3923 8754 3930 8757
$$
ILC033-101-INC083-153-201512-
/O.EXT.KIND.FL.W.0131.000000T0000Z-150729T0824Z/
/RVTI3.2.ER.150609T2125Z.150627T1000Z.150728T2024Z.UU/
1113 AM EDT SUN JUL 19 2015
The Flood Warning continues for
The Wabash River at Riverton.
* until Wednesday July 29.
* At 11:00 AM Sunday the stage was 20.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Tuesday afternoon.
* At 20.7 feet...Leaverton Park at Palestine, Illinois extensively
flooding including the campground area. Rodeo area still dry at
this level. Most if not all local unimproved roads leading to the
Wabash River in the Palestine area are impassable by any land
vehicle. Extensive backwater flooding of Minnow Slough...Sugar
Creek and Lamotte Creek in Palestine area. Numerous river cabins
surrounded by water across the river from Merom Bluff. Backyards of
a few residences southeast of Palestine along East River Rd flood.
&&
LAT...LON 3913 8767 3898 8759 3885 8756 3886 8750
3899 8748 3913 8761
$$
ILC101-185-INC083-201512-
/O.EXT.KIND.FL.W.0133.000000T0000Z-150726T1800Z/
/VCNI3.2.ER.150619T2126Z.150628T1715Z.150726T0600Z.UU/
1113 AM EDT SUN JUL 19 2015
The Flood Warning continues for
The Wabash River at Vincennes.
* until Sunday July 26.
* At 10:45 AM Sunday the stage was 18.0 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.6 feet by
Tuesday early afternoon. The river will fall below flood stage
early Sunday morning.
* At 18.0 feet...Agricultural lands and some oil fields flood.
Several township roads about 1.25 miles south of St. Francesville
and River Road between Billett Road and Lincoln Memorial Bridge in
Lawrence County are flooded. Extensive flooding of Kimmell Park at
Vincennes.
&&
LAT...LON 3886 8756 3871 8756 3847 8778 3846 8764
3874 8746 3887 8750
$$
ILC047-059-185-193-INC051-083-129-201512-
/O.EXT.KIND.FL.W.0138.000000T0000Z-150729T1836Z/
/MCRI2.2.ER.150621T0252Z.150629T1845Z.150729T0636Z.NO/
1013 AM CDT SUN JUL 19 2015
The Flood Warning continues for
The Wabash River at Mount Carmel.
* until Wednesday July 29.
* At 9:45 AM Sunday the stage was 21.8 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 24.3 feet by
early Friday morning. The river will fall below flood stage early
Wednesday morning.
* At 24.0 feet...Extensive lowland flooding in progress. Some mobile
homes must be moved if water rises higher. Installation of flood
gate A at Mount Carmel is necessary. Access to local camp sites
are blocked, but minimal impact to commercial activities because of
gate closure. In Wabash County Illinois...CR 1280 E and South
Division Street are flooded. Manual readings of river gage harder
to get.
&&
LAT...LON 3847 8777 3827 8800 3822 8800 3822 8794
3828 8781 3846 8765
$$
INC021-055-201512-
/O.EXT.KIND.FL.W.0282.000000T0000Z-150720T1800Z/
/BOLI3.1.ER.150719T0110Z.150719T1430Z.150720T0600Z.UU/
1113 AM EDT SUN JUL 19 2015
The Flood Warning continues for
The Eel River at Bowling Green.
* until Monday afternoon.
* At 10:30 AM Sunday the stage was 15.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
after midnight tomorrow.
* At 16.0 feet...Low land flooding is occurring along portions of the
river. Sonnefield Road at Mcintyre Creek is impassable. Water is
on portions of Pioneer Road in the vicinity of CR 50 N. A
frequently reached level from December through June. An unusual
level for September and October. This level threatens campers.
&&
LAT...LON 3949 8698 3932 8723 3919 8716 3909 8696
3914 8691 3926 8712 3947 8692
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Jul 19, 4:48 AM EDT, 7 minutes earlier.
Area forecast discussion, Jul 19, 4:48 AM EDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 448 AM EDT SUN JUL 19 2015 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 346 AM EDT SUN JUL 19 2015 EXPECT THUNDERSTORMS TO DEVELOP TODAY AS A COLD FRONT PUSHES INTO THE AREA. SOME STORMS COULD BE SEVERE WITH DAMAGING WINDS AND ESPECIALLY FLOODING AS A PRIMARY THREAT. STORMS REMAIN AN ISSUE AS THE FRONT SLOWS JUST TO OUR SOUTH TONIGHT INTO MONDAY...WITH SEVERE STORMS AGAIN A POSSIBILITY ON MONDAY. ANOTHER BOUNDARY WILL PUSH INTO THE AREA TUESDAY...WITH SURFACE HIGH PRESSURE BEHIND IT LIKELY TO FINALLY BRING A DRY STRETCH TO CENTRAL INDIANA OF A FEW DAYS. && .NEAR TERM /TODAY/... ISSUED AT 346 AM EDT SUN JUL 19 2015 EXPECT STORMS TO INITIATE LATER TODAY AS A COLD FRONT DROPS INTO THE AREA...WITH A VERY WARM AND HUMID AIRMASS IN PLACE AND AT LEAST 25-30KT OF DEEP LAYER SHEAR SUPPORTIVE OF A STRONG TO SEVERE STORM THREAT MAINLY IN THE FORM OF DAMAGING WINDS. FREEZING LEVELS REMAIN ON THE ORDER OF 15KFT...WHICH WILL BOTH LIMIT HAIL THREAT AND SUGGEST THAT ANY STORM WILL BE CAPABLE OF SIGNIFICANT RAINFALL RATES OWING TO THE INFLUENCE OF WARM RAIN PROCESSES. THIS COULD POSE A SIGNIFICANT HYDROLOGIC THREAT DEPENDING ON WHERE STORMS INITIATE AND HOW WIDESPREAD THEY BECOME. THE STRIP FROM NORTHWEST TO SOUTHEAST FROM LAFAYETTE TROUGH THE INDY METRO AND THE COLUMBUS AND SEYMOUR AREAS ARE EXTREMELY WET AND ANY SIGNIFICANT RAINFALL WILL BE TROUBLESOME. WILL HAVE TO MONITOR THIS AREA CLOSELY AS THE DAY WEARS ON. CONSENSUS NUMBERS APPEARED A BIT TOO COOL YET AGAIN TODAY AND HAVE BUMPED THEM UP A BIT. && .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... ISSUED AT 346 AM EDT SUN JUL 19 2015 STORM THREAT WILL REMAIN TONIGHT AS THE BOUNDARY SLOWLY SAGS THROUGH THE AREA. ANOTHER WAVE WILL PUSH ITNO THE AREA ON MONDAY AND STRONG TO SEVERE STORMS WILL YET AGAIN BE A THREAT WITH THIS WAVE AS WELL...AND DAY 2 SLIGHT RISK APPEARS REASONABLE. SPORADIC DAMAGING WINDS WILL AGAIN BE A MAIN THREAT ALONG WITH HYDROLOGIC CONCERNS. BEYOND MONDAY NIGHT STORM THREAT WILL BE RAPIDLY WANING AS BOUNDARY FINALLY SAGS FURTHER SOUTH OF THE AREA AND SURFACE HIGH PRESSURE BUILDS INTO THE REGION. WILL CARRY SOME LOW POPS ON TUESDAY PER COLLABORATION BUT CONFIDENCE IN THIS IS LOW. WILL GO COMPLETELY DRY ON TUESDAY NIGHT. CONSENSUS NUMBERS AGAIN APPEARED A BIT TOO COOL AT TIMES AND MINOR ADJUSTMENTS WERE MADE. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... ISSUED AT 348 AM EDT SUN JUL 19 2015 A GOOD PORTION OF THE EXTENDED WILL FINALLY PROVIDE MOST OF CENTRAL INDIANA WITH A MUCH NEEDED BREAK FROM THE NEARLY CONTINUOUS STORMY AND WET PATTERN OF THE LAST FEW WEEKS. THE FRONTAL BOUNDARY WILL SHIFT SOUTH INTO THE TENNESSEE VALLEY MIDWEEK WITH HIGH PRESSURE EXPANDING SOUTH INTO THE AREA. HIGHS WILL FALL BACK INTO THE LOWER TO MIDDLE 80S FOR WEDNESDAY AND THURSDAY. COULD SEE TEMPS STAY IN THE 70S IN NORTHERN COUNTIES WEDNESDAY WITH A DRY NORTHEAST FLOW. A SHARP UPPER TROUGH WILL MOVE FROM NEAR JAMES BAY INTO THE CANADIAN MARITIMES BY LATE WEEK...WHICH WILL ENABLE THE RIDGE TO EXPAND BACK NORTHEAST TOWARDS THE MISSISSIPPI AND OHIO VALLEYS BY THE WEEKEND. TAIL END OF THE REMNANT FRONTAL BOUNDARY WILL RETURN NORTH INTO THE REGION AS HEIGHTS ALOFT RISE...AND WILL BE AT LEAST CLOSE ENOUGH TO THE LOWER WABASH VALLEY TO WARRANT SCHC POPS THURSDAY/FRIDAY IN SOUTHWEST COUNTIES. SLIGHTLY BETTER CONVECTIVE CHANCES WILL EXIST OVER THE WEEKEND WITH THE RESUMPTION OF NORTHWEST FLOW ON THE RIDGE PERIPHERY. TEMPS WILL RISE BACK INTO THE UPPER 80S AND POSSIBLY LOWER 90S NEXT WEEKEND AS WELL. && .AVIATION /DISCUSSION FOR THE 190900Z TAF UPDATE/... ISSUED AT 448 AM EDT SUN JUL 19 2015 ONLY MINOR ADJUSTMENTS FOR THE 09Z UPDATE. CLOUDS ASSOCIATED WITH DEVELOPING CONVECTION BACK ACROSS THE MISSISSIPPI VALLEY SPREADING INTO WESTERN INDIANA AND SHOULD CONTINUE TO DO SO THROUGH DAYBREAK. STORMS THEMSELVES NOT MAKING ANY APPRECIABLE PROGRESS EAST TOWARDS THE FORECAST AREA AND NOT EXPECTING ANY STORM RELATED IMPACTS AT THE TERMINALS FOR THE NEXT SEVERAL HOURS. 06Z UPDATE FOLLOWS. CROSSOVER TEMPERATURES SUGGEST SOME FOG IS PROBABLE FOR A FEW HOURS EITHER SIDE OF SUNRISE ON SUNDAY. THERE SHOULD BE SOME INCREASED HIGH LEVEL CLOUD TOWARDS SUNRISE...SO WILL KEEP VISIBILITY RESTRICTIONS ABOVE IFR FOR NOW. MODEL GUIDANCE SUGGESTS A CONVECTIVE CLUSTER MAY DEVELOP OVERNIGHT ACROSS NORTHERN MISSOURI AND SOUTHERN ILLINOIS...WITH THE NORTHEASTERN FRINGES OF THIS COMPLEX POSSIBLY MOVING INTO THE AREA BY THE MID TO LATE MORNING HOURS. THIS MAY RESULT IN A RISK FOR SHOWERS/EMBEDDED LIGHTNING STRIKES BY THAT TIME. QUESTIONS REVOLVING AROUND EXACTLY WHERE AND IF THIS COMPLEX DEVELOPS LEADS TO LOW CONFIDENCE IN DIRECT IMPACTS AT THIS TIME...SO WILL NOT INCLUDE IN THE FORECAST. BETTER CHANCES FOR CONVECTION TOWARDS/AFTER 191800Z WHEN STRONGER INSTABILITY DEVELOPS WITH BOUNDARY LAYER HEATING. SURFACE WINDS 6 KTS OR LESS OVERNIGHT EXPECTED TO BECOME 260-280 DEGREES AT 7-10 KTS BY MIDDAY SUNDAY. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR INZ044. && SYNOPSIS...NIELD NEAR TERM...NIELD SHORT TERM...NIELD LONG TERM...RYAN AVIATION...JAS/RYAN
Hazardous weather outlook, Jul 18, 9:59 PM EDT, 6 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS 959 PM EDT SAT JUL 18 2015 INZ021-028>031-035>049-051>057-060>065-067>072-200200- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE- TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM- HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY- RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR 959 PM EDT SAT JUL 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: THUNDERSTORMS ARE POSSIBLE TONIGHT. A FEW MAY BE STRONG. HAZARDS: LIGHTNING. HEAVY RAINFALL. GUSTY WINDS. SMALL HAIL. TIMING: THUNDERSTORMS POSSIBLE THROUGH THE NIGHT. DISCUSSION: THUNDERSTORMS ARE POSSIBLE AS A COLD FRONT APPROACHES THE AREA OVERNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: THUNDERSTORM CHANCES WILL CONTINUE ACROSS MUCH OF THE AREA AT TIMES INTO FRIDAY. THERE IS A CHANCE THAT A FEW OF THE STORMS SUNDAY OR MONDAY COULD BE STRONG TO SEVERE. HEAT INDICES COULD APPROACH OR EXCEED 100 FOR PARTS OF CENTRAL INDIANA THROUGH SUNDAY. DISCUSSION: AN ACTIVE PATTERN WILL KEEP THUNDERSTORM CHANCES IN THE FORECAST INTO NEXT WEEK. INDICATIONS ARE THAT THERE MAY BE SOME POTENTIAL FOR A FEW STRONG TO SEVERE STORMS SUNDAY AND MONDAY. SOUTHERLY FLOW WILL BRING HIGH HEAT INDICES FOR THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SUNDAY AND THEN AGAIN MONDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:03 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Randolph | 27 min |
| Jul 18, 8:16 PM EDT | Severe Thunderstorm Warning | IND | Randolph | 17 min |
| Jul 18, 9:10 PM EDT | Areal Flood Advisory | IND | Randolph | 3 hr |
| Jul 19, 5:09 PM EDT | Special Weather Statement | IND | Rush | 21 min |
| Jul 19, 5:27 PM EDT | Special Weather Statement | IND | Rush | 33 min |
Nearby
River Flood Warnings in Indiana, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.